# SDR DALA2022021100906

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 85,906 hours, 18,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 LH AFT DOOR ESCAPE SLIDE FOUND LOOSE. CORRECTIVE ACTION: REPLACED LH AFT DOOR ESCAPE SLIDE REFER TO W/C: 5200-4473 (2116806)
